# SDR 98ZZZX1977

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171MU
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066040310111
- Condition: Defective
- Location: Cockpit
- Part time: 3,351 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN LEFT LARGE CONTROL KNOB BINDS AFTER LONG USE AND SMALL LEFT KNOB FALLS OUT.  REMOVED AND REPLACED.
